MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH IH-1000 AUTOMATED ANALYZER SYSTEM

BIO-RAD MEDICAL DIAGNOSTICS GMBH IH-1000 AUTOMATED ANALYZER SYSTEM
Catalog Number 001100
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported a burning smell coming from the back of her ih-1000 instrument.Nobody was harmed by the smell.A field service engineer was on site and checked the affected instrument.He checked all of the transport arm electronic boards and cables, both internal pcs, and pump assembly but was unable to find any trace of burnt components.At a certain point, he also noticed a burning smell.The failure was traced to the electronic boards.Replacement of the transport arm applicative board and associated axis boards resolved the issues.The instrument was returned to the customer operating within manufacturer's specifications.No reports of any smells were reported since the completion of service.

Brand Name
IH-1000 AUTOMATED ANALYZER SYSTEM
Common Device Name
IH-1000 AUTOMATED ANALYZER SYSTEM
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, 63303
GM  63303
Manufacturer Contact
martina benkert
industriestrasse 1
dreieich, 63303
GM   63303
MDR Report Key22182142
Report Number9610824-2025-00020
Device Sequence Number18315416
Product Code KSZ
UDI-Device Identifier07611969205493
UDI-Public(01)07611969205493
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
BK170019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number001100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Initial Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown